# SDR FDEA2020032980614

- Difficulty date: March 28, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061600000
- Condition: Damaged
- Location: Zone 200
- Part time: 35,467 hours, 19,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242BJ CORNER IS DAMAGED FABRICATED NEW FLOOR PANEL 242BJ (ON VTMAE T20/1483087 TRAVELER)  IAW DWG SRZ -   25-005. (FLOOR PANEL 242BJ IS INSTALLED ON WORKCARD # 240-FL-FIT.)     CAT "A" REPAIR.     MAJOR REPAIR
